Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET
Model Number
66800045
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Versajet machine fault light error.
New Search
Submit an Adverse Event Report
Brand Name
VERSAJET
Common Device Name
LAVAGE, JET
Manufacturer
(Section D)
SMITH NEPHEW MEDICAL LIMITED
150 minuteman road
andover
andover MA 01810
MDR Report Key
25315960
Report Number
25315960
Device Sequence Number
9893743
Product Code
FQH
UDI-Device Identifier
00040565124780
UDI-Public
(01)00040565124780
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/21/2026
Report Date
(Section F)
05/21/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
66800045
Device Catalogue Number
66800045
Device Lot Number
51329035
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
05/28/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
80 YR
Patient Sex
Male
Patient Weight
68 KG
Date Report Sent to FDA
05/21/2026